MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted due to the patient's report of peripheral vision loss after lock in.Per the attending physician, the patient's visual field was normal.
 
Additional Manufacturer Narrative
Manufacturer reference#: (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d4, d6a, h4, h6, and h11.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: h6 (component code) additional data: d9, h3, h6, (type of investigation, investigation findings), h11 the explanted lal was returned for evaluation.A visual inspection was performed and the lens was observed to have been cut into three main pieces during explantation.Additionally, the periphery of the lens optic was observed to be damaged which is likely due to the removal of the lens.However, this could not be confirmed without evidence of the lens' condition prior to explantation.The likely cause of the reported event was therefore unable to be identified.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163-159
MDR Report Key23649830
Report Number3012712027-2025-00413
Device Sequence Number21345851
Product Code PZK
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-005766
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/25/2025
05/28/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/22/2025
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale